# SDR CA060606004

- Difficulty date: June 5, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 20700600
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,910 hours
- Component: Brake Assy, Cleveland, 3098C
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED RT BRAKE ALWAYS GOES SOFT WHILE TAXING. AFTER INSPECTING ENTIRE BRAKE INSTALLATION FOR LEAKS,  FOUND THE FWD AND AFT BRAKE CALIPER INTERCONNECT HOSE, FWD FITTING CRACKED. THIS CRACK WAS ONLY APPARENT WHEN THE BRAKES HEAT UP AND THE CRACK OPENED AS IT EXPANDED, CAUSE FLUID TO LEAK. THE HOSE WAS REPLACED WITH NEW UNIT AND BRAKES BLED WITH NO FURTHER FAULTS. (TC NR 20060606004)
